hrcak mascot   Srce   HID

Mathematical Communications, Vol.2 No.1 Lipanj 1997.

Stručni rad

The matrix of a linear operator in a pair of ordered bases

D. Jukić

Puni tekst: engleski, pdf (132 KB) str. 77-82 preuzimanja: 2.717* citiraj
APA 6th Edition
Jukić, D. (1997). The matrix of a linear operator in a pair of ordered bases. Mathematical Communications, 2 (1), 77-82. Preuzeto s https://hrcak.srce.hr/1820
MLA 8th Edition
Jukić, D.. "The matrix of a linear operator in a pair of ordered bases." Mathematical Communications, vol. 2, br. 1, 1997, str. 77-82. https://hrcak.srce.hr/1820. Citirano 18.11.2018.
Chicago 17th Edition
Jukić, D.. "The matrix of a linear operator in a pair of ordered bases." Mathematical Communications 2, br. 1 (1997): 77-82. https://hrcak.srce.hr/1820
Harvard
Jukić, D. (1997). 'The matrix of a linear operator in a pair of ordered bases', Mathematical Communications, 2(1), str. 77-82. Preuzeto s: https://hrcak.srce.hr/1820 (Datum pristupa: 18.11.2018.)
Vancouver
Jukić D. The matrix of a linear operator in a pair of ordered bases. Mathematical Communications [Internet]. 1997 [pristupljeno 18.11.2018.];2(1):77-82. Dostupno na: https://hrcak.srce.hr/1820
IEEE
D. Jukić, "The matrix of a linear operator in a pair of ordered bases", Mathematical Communications, vol.2, br. 1, str. 77-82, 1997. [Online]. Dostupno na: https://hrcak.srce.hr/1820. [Citirano: 18.11.2018.]

Sažetak
In the lecture it is shown how to represent a linear operator by a matrix.
This representation allows us to define an operation with matrices.

Ključne riječi
linear operator; matrix of a linear operator; matrix operations

Hrčak ID: 1820

URI
https://hrcak.srce.hr/1820

Posjeta: 2.897 *